# SDR UPS04443489

- Difficulty date: October 28, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 360 UPPER DECK FLOORBEAM ONE FASTENER HOLE CRACK FOUND AT FRAME WEB BS 360, WL 280 TO 320.  BS 360 RT FRAME WEB CRACKED AREA REPAIRED PER HX RS R53-15-35211 BY CRACKED FRAME WEB DOUBLER REPLACED & FRAME WEB REINFORCEMENT PER THE HX RS R53-15-35211 AND UPS EO B747-5310-21306-A.
